# SDR UIEA2017111402236

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,356 hours, 22,147 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT & RT PACK TEMP MESSAGE DURING FLT AT FL38000.  PERFORMED A BITE CHECK OF THE PACK SUPPLY MODULE,  NO FAULTS IAW AMM 21-62-01, OPS CHECKED PACKS IAW AMM 21-63-01 OPS CHECKED GOOD.
